# SDR REXA2016092701841

- Difficulty date: September 27, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,491 hours, 13,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED AROUND NUTPLATES BS 280 - 319.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-45-00-001-001-A01 AND 51-42-13-001-001-A01.
